# SDR USAA010688

- Difficulty date: May 5, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 43,712 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND TOP FLANGE ENTIRE LENGTH OF FLOORBEAM CORRODED 1 INCH BY 2 INCHES, FLOORBEAM STATION 986.5.  CORROSION LEVEL 1, TASK C53-107-02.  TOP SECTION OF FLOORBEAM REPLACED ENTIRE LENGTH WITH BOEING KIT NR 6132505 PER TYPICAL REPAIR 53-60-01.  (M)
